It's been about a week. Does anyone know if these should ultimately go away as my body gets used to this? Thanks
Martha; Yes this is common when you first start the Wellbutrin but most of the side effects go away after you have taken it for 1 to 2 weeks and you try and take it about the same time each day does help some. once you get rid of the beginning side effects it takes about another 4 to 6 weeks to get the full blood level of the medication but during that time little by little you should begin to start to feel better check with your doctor if they did not tell you just how to take this but these headaches normally go away within a week or two.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2010 • 1 answer
Updated 13 Nov 2014 • 1 answer
Updated 1 Dec 2014 • 2 answers
Updated 26 May 2015 • 2 answers
Updated 14 Feb 2016 • 2 answers